# SDR AU981493

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 4353C000
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE AIR PRE-COOLER OUTER CASING CRACKED ON SEAM WELD.  CRACK LENGTH 9.525 MM (0.375 INCH).
